# SDR RAIA2018090420001

- Difficulty date: August 22, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE LOWER SKIN CORROSION UNDER FWD AND AFT RADIO ALTIMETER. PERMANENT REPAIR WORK STARTED ON ETD2018-145-091731. WHEN AVAILABLE, DETAILS FOR THIS REPAIR WILL BE EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT 34111 SDR RAIA201808220001.
